# SDR UPS204475

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Tr Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DELAMINATION ON UPPER SURFACE RUB STRIP OF THE RIGHT WING INBOARD FORE FLAP.  MAINTENANCE REPAIRED THE DAMAGED AREA IAW SRM 51-40-6.
